# SDR CA081020001

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,415 hours
- Engine: Wilint FJ44
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Misinstalled
- Location: Rudder Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) METAL FILINGS WERE FOUND UNDER THE RUDDER SERVO DUE TO THE MOUNTING STRUCTURE HAVING BEEN INSTALLED OFFSET FROM THE FACTORY. THIS CAUSED THE RUDDER CABLE TO EXIT THE DRUM ON AN ANGLE AND RUB THE CAPSTAN. THE SERVO WAS REPLACED AND A PERMANENT FIX IS SCHEDULED FOR MAR. 09 AT CESSNA CITATION SERVICE CENTER.  PICTURES ARE AVAILABLE.
